# SDR AALA201704279023

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 49,038 hours, 20,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT PLACARD AT L4 DOOR IS MISSING.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY IAW AMM 33-51-14.  OPERATIONAL CHECK GOOD.
